MathSciNet Relay Station
MathSciNet bibliographic data
MR2137853 (2006b:16069) 16W35
Hai, Phùng Hồ The homological determinant of quantum groups of type $A$. Proc. Amer. Math. Soc. 133 (2005), no. 7, 1897–1905 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement